I started taking a combination birth control pill on the last day of my period, Feb. 22. This is my first time taking the pill, but i had the copper iud before that, which was removed that day. I have been taking the pill everyday at the same time since i started, and its been about 10 days since i started taking it and about two days ago, i noticed light bleeding right after my boyfriend and I had sex, with a condom. The bleeding hasn't stopped and today, i noticed it was heavier. And i know it shouldn't be my period because my last period started on the 16th and ended on the 22, making that a maybe a week between periods.
My experience changing birth control can cause irregularities with your period til your body adjusts.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Nov 2014 • 2 answers
Updated 13 Oct 2014 • 1 answer
Updated 27 Mar 2015 • 1 answer
Updated 5 May 2015 • 1 answer
Updated 18 Sep 2015 • 1 answer